# SDR AU981411

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR WHEEL 2F TIRE TREAD SEPARATED.
